# SDR MASA2011031202133

- Difficulty date: March 10, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 18,634 hours, 14,742 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: MAR040170
- Condition: Blown
- Location: Mlg
- Part time: 10,726 hours, 8,548 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MLG TIRE BLOWN OUT ON TAKEOFF.  CREW DECLARED EMERGENCY AND REQUESTED A 20 MILE FINAL ON RUNWAY 26.  MX REMOVED AND REPLACED TIRE.
